MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 3; PATELLA IMPLANT

MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 3; PATELLA IMPLANT
Model Number 02.07.0035RP
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 03/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 march 2021: lot 1910555: (b)(4) items manufactured and released on 05-feb-2020.Expiration date: 2025-01-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a loose patella implant and the cause of the loose patella is unknown.8 months after primary the surgeon revised the patella implant and the liner successfully.The tibial insert was not the source of pain but the surgeon felt that it would be better if the size was increased.

Brand Name
GMK-SPHERE PATELLA RESURFACING SIZE 3
Common Device Name
PATELLA IMPLANT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11582050
Report Number3005180920-2021-00241
Device Sequence Number4157535
Product Code JWH
UDI-Device Identifier07630030815768
UDI-Public07630030815768
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/18/2025
Device Model Number02.07.0035RP
Device Catalogue Number02.07.0035RP
Device Lot Number1910555
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2021
Initial Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR